JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CHARACTERIZATION OF GLOBALLY-UNIQUELY-SOLVABLE PROPERTY OF A CONE-PRESERVING Z-TRANSFORMATION ON EUCLIDEAN JORDAN ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CHARACTERIZATION OF GLOBALLY-UNIQUELY-SOLVABLE PROPERTY OF A CONE-PRESERVING Z-TRANSFORMATION ON EUCLIDEAN JORDAN ALGEBRAS
SONG, YOON J.;
 
 Abstract
Let V be a Euclidean Jordan algebra with a symmetric cone K. We show that for a Z-transformation L with the additional property L(K) ⊆ K (which we will call ’cone-preserving’), GUS ⇔ strictly copositive on K ⇔ monotone + P. Specializing the result to the Stein transformation SA(X) :
 Keywords
Euclidean Jordan algebra;Stein transformation;P-property;Strictly copositive;GUS-property;Monotone;
 Language
English
 Cited by
1.
Some characterizations of cone preserving Z-transformations, Annals of Operations Research, 2017  crossref(new windwow)
 References
1.
R. Balaji, A uniqueness result for linear complementarity problems over the Jordan spin algebra, Linear Algebra Appl. 479 (2015), 1-11. crossref(new window)

2.
A. Berman and R.J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, SIAM, Philadelphia, 1994.

3.
J. Faraut and A. Korányi, Analysis on Symmetric Cones, Oxford University Press, Oxford, 1994.

4.
M.S. Gowda, Positive and Completely positive cones and Z-transformations, Electronic Journal of Linear Algebra 23 (2012), 198-211. crossref(new window)

5.
M.S. Gowda and T. Parthasarathy, Complementarity forms of Theorems of Lyapunov and Stein, and related results, Linear Algebra Appl. 320 (2000), 131-144. crossref(new window)

6.
M.S. Gowda, and R. Sznajder, Some global uniqueness and solvability results for linear complementarity problems over symmetric cones, SIAM J. Optim. 18 (2007), 461-481. crossref(new window)

7.
M.S. Gowda, R. Sznajder, and J. Tao, Some P-properties for linear transformations on Euclidean Jordan algebras, Special issue on Positivity, Linear Algebra Appl. 393 (2004), 203-232. crossref(new window)

8.
M.S. Gowda and J. Tao, Z-transformations on proper and symmetric cones, Math. Program. B 117 (2009), 195-222. crossref(new window)

9.
L. Kong, J. Tao, Z. Luo, and N. Xiu, Some new results for Z-transformations on the Lorentz cone, Pacific J. of Optimization 11 (2015), 751-762.

10.
M. Mesbahi, and G.P. Papavassilopoulos, Least elements and the minimal rank matrices, in complementarity problems and variational problems, State of the art. In: Proceedings of the International Conference on Complementarity Problems, SIAM Publications, Philadelphia, 1997.

11.
J.-J. Moreau, Décomposition orthogonale d’un espace hilbertien selon deux cônes mutuellement polaires, C. R. Acad. Sci. Paris 255 (1962), 238-240.

12.
Y. Song, and S. Shin, On stein transformation in semidefinite linear complementarity problems, J. Appl. Math. & Informatics 32 (2014), 285-295. crossref(new window)

13.
Y. Song, On positive semidefinite preserving stein transformations, J. Appl. Math. & Informatics 33 (2015), 229-234. crossref(new window)

14.
W.H. Yang and X. Yuan, The GUS-property of second-order cone linear complementarity problems, Math. Prog. Series A 141 (2013), 295-317. crossref(new window)